# SDR 29GA2019041000001

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 37,402 hours, 41,976 cycles
- Engine: Ge CT79B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH2466816501
- Part serial: JLSF715C
- Condition: Odor
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0064.  R INTAKE ANNUNCIATOR ILLUMNATED QRH DIRECTED OFF THEN ON REMAINED ILLUMINATED ASSOCIATED LIGHT SMELL OF SMOKE IN COCKPIT PROMPED TURNING OFF RT ENG ANTI ICE. CORRECTIVE ACTION:  R&R RH LOWER INTAKE DUCT AND RELAY 935HE ON SHOE BOX  IAW CMM 30-21-03,OPS CHECK GOOD IAW AMM 30-20-00  RLEAY P/N SM15CXD4 NSN
